# SDR USAA2009052191251

- Difficulty date: April 14, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 38,502 hours, 15,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C1 - MAJOR REPAIR - NR 6011136 - CORROSION ON FLOOR SUPPORT BEAM AT FR66 BETWEEN LBL30 TO LBL36. REPLACED FLOOR SUPPORT BEAM AT FR66 BETWEEN LBL30 TO LBL36 IAW A320 SRM 51-42-11.
